# SDR SWIA202163298

- Difficulty date: October 13, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODE ON INTERIOR BETWEEN FS349 TO  FS 364 AND BETWEEN STGR21R TO STGR22R. (MARKED WITH TAPE)   (C CHECK RO 12/28/2021)   REPAIRED CORRODED SKIN BETWEEN FS 349 TO FS 364 STR 21R TO 22R IAW MHIRJ REO 601R-53-21-3506 REV -- DATED 2021-11-09. TASK CARD 51-900-1003-SKY AND M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE.
